I have been on 150 mg Bupropion (Welbutrin) mornings for depression for 3 years but have had horrible nightmares daily. Originally on Prozac and other antidepressants, this med has worked best with the least side effects, except for this sleeping problem. Often these dreams are so bad that I cannot return to sleep and I get only a few hours rest. By accident, I discovered taking 800 mg of ibuprofen (with food) in the evenings it allowed for a long restful sleep without the nightmares. I took the ibuprofen originally for some muscular aches and pains I experienced one day after working in the yard. I have been taking it since and find no more nightmares occur. My doctor cannot explain it but suggests that I never take the bupropion and ibuprofen within 8 hours of each other due to side effects. I also take a small aspirin for cardiac prevention and he told me to keep the same distance from the ibuprofen as it could minimize the positive effects of the aspirin.Has anyone else suffering from nightmares on this drug tried this common Bupropion side effect cure?
Hello tyinthedesert. Very interesting and I like your doctor really can't offer a sound, answer. I saw your question the other day and held of answering up till now. Did my reading, looking things up, and to be frank, nada. Its certainly a plus for you. Might it be as simple as that your body just takes well, responds to the ibuprofen, and its interacting well with the bupropian. The two do seem to have worked and worked well. Hopefully other people might see you question and offer thier thoughts. If I feel I've something new to add, I'll post it below as a follow up, comment. Very best of wishes, and good health,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Apr 2012 • 2 answers
Updated 24 Apr 2012 • 6 answers
Updated 17 Jun 2013 • 3 answers
12th day on champix now and nightmares are messing with my head... Scared to go to sleep! Don't like
Updated 1 Jul 2014 • 2 answers
Updated 1 Sep 2014 • 5 answers